Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
How frequently you get infections?
And do you get significantly affected by the infections?
that is how this diagnosis is usually suspected.
How is your response to the antibiotics?
and what about IgA level?
chemotherapy can sometimes cause immunoglobulin deficiency.
Another possibility can be CLL, multiple myeloma
Thymoma is another malignancy that cause suppressed immunoglobulins.
Hence, these other malignancies should be ruled out.
An oncologist should be consulted with.
so these malignancies have been ruled out?
In your case, you will benefit from immunoglobulin therapy given your poor response to antibiotics.
the side effects are not common only up to 20% patients experience them.
Most reactions are mild and only initially seen.
They subside with subsequent therapies.
Common symptoms include fever, chills, malaise, headache, dyspnea, and urticaria. These reactions usually respond to temporary discontinuation of the infusion. In some cases, NSAIDs, antihistamines, or glucocorticoids are helpful.
So there is no need to get scared.
On the contrary you will notice marked improvement in your symptoms.
yes of course.
as I suggested above.
yes you will be
do not worry
this is safe therapy compared to the chemotherapy.
I am in NYC
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/